Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kz123

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kz123

  • Rank
    Junior Member
  1. You haven't tried Benzaclin yet?... You must try it. Honestly, I tried tazorac for 5 months and gave up, and five days ago I decided to try the free samples of Benzaclin that my derm gave me. The first night, when I woke up in the morn my mom was like "What did you do to your face? It looks great" I hadn't heard that in so long it made me feel awesome. Every morning it has just got better, I seriously can't believe it. Although I've heard it looses its' touch aftera few months, but it's w
  2. I previously tried Tazorac (earlier this year) and it did not do anything for me, but that's just me. Five days ago I decided to try Benzaclin, because I was desperate and I remembered that my doctor gave me 12 free sample jars b/c I don't have a drug plan. To be honest, Benzaclin has done WONDERS! In 5 days it has done more than Tazorac did for me in 5 MONTHS I love it, I mean, 5 days ago my acne was pretty bad. It has dried all of my zits up. My skin still has heeling to do, but I'
  3. yea like I said before, it's completely gone, ie. no red mark. just some dryness.
  4. I took tetracycline back in december when my skin was at its' worst and it cleared it up in about a month and a half - it worked pretty well. My doctor told me to take 4 pills before bed time, which was pretty easy. The doctor also told me that before I go to bed after taking the pills, to sit up in bed for a little bit because it can make your stomach feel a little bit un easy. I ended up being on it for about 3 months but my skin cleared up and I used my prescription up so I stopped it. Re
  5. I used BenzaClin for the first time last night and I think that I like it.. I mean before I went to bed I had a white head on my chin and it just like zapped it. Although, there is a red mark there now obviously, but it's better than squeezing it, with the chance of scars. When I put it on for the first time it made my face feel tight and it itched a little bit, nothing big though. I think that it's worth it though, and supposely it only does that for the first week
  6. No it's completely gone. The area is dried out though, and I heard it's very bad for your skin so I wouldn't try it. I just happened by accident!
  7. Just a funny thing; I had a shot of tequila last weekend, and had it the traditional way with a lemon. At the time I had a zit above my lip and the next morning it was gone. I think the lemon juice zapped it away, because the next day it wasn't even apparent!! Although, it does sting a bit, I just found it quite funny
  8. ive had very bad acne the last few months, and recently it cleared up after the use of tetracyclin for a month. so.. im happy about that! but, i have red spots left from where the acne use to exist. they aren't scars, i dont think (the derm doesn't seem to think either). but everyone says they will clear up over time. but really, they are awful. does any one know a method which will speed up the healing process? i would greatly appreciate any suggestions!!!!!!!!! or methods used in the pass
  9. Um ya, I didn't want to really turn this into a debate... Just thought I'd be helping people out who are having problems..not people who aren't having problems--this is basically who it's directed to......and i went back to my doctor the other day and he said it was for the best i went off it because SURE every pill has side effects, but the side effects put you at a heck of a lot more at risk when using Diane. I'm not trying to act like I know everything, I'm basically just quoting the doctor-
  10. Hey everyone,... jsut wanted to let you all know something. I went to my derm (first time) and i told him i was on diane 35. he told me to immediately get off it because it can cause lots of problems like... -blood clots -makes acne worse -CRAPPY birth control ..he said its been proven over the last 2 yrs that diane really doesn't improve acne, but triggers hormones. So just wanted to tell all you girls. My doctor (who put me on this) doesn't specialize in skin treatments so i guess he wasn't
  11. kz123

    Diane 35

    uhhh.. it hardly does anything
  12. Do you wash your face before applying? ... and also How many times a day & do you apply it to your whole face?
  13. your skin becomes immune to the face wash and doesn't give the same dramatic affect any longer
  14. I'm on my 3rd month of diane, and i've never seen my acne worse..it really sucks, because until i started diane i only had very mild acne - im planning on going off very soon but iam scared of having a bad reaction- anyone incounter bad reactions going off it (breakouts)
  15. yah i have an oppointment..its just that it's in a month for the dermo... so im just wondering for the mean time- to settle it down and all- ?
×